# SDR TWAA0004806

- Difficulty date: March 14, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 52,930 hours, 27,442 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Brace
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE AFT PRESSURE BULKHEAD, FWD RT SIDE DIAGONAL BRACE WAS CRACKED IN RADIUS UPPER END LONGERON 3R TO 4R, STA 1338.  INSTALLED NEW BRACE PER SPM 6-70-01 AND DOUGLAS DRAWING 9915562.
